# SDR MWEA00238

- Difficulty date: April 3, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401117
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON EXTERIOR SKIN LEFT HAND SIDE AT STATION 216, LONGERON 18 LEFT.  FABRICATED AND INSTALLED REPAIR DOUBLER.
